On the Euler equations of incompressible perfect fluids
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1974-1975), Talk no. 10, 14 p.
@article{SEDP_1974-1975____A9_0,
     author = {Temam, R.},
     title = {On the {Euler} equations of incompressible perfect fluids},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:10},
     pages = {1--14},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1974-1975},
     zbl = {0312.35060},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1974-1975____A9_0/}
}
TY  - JOUR
AU  - Temam, R.
TI  - On the Euler equations of incompressible perfect fluids
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:10
PY  - 1974-1975
SP  - 1
EP  - 14
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1974-1975____A9_0/
LA  - en
ID  - SEDP_1974-1975____A9_0
ER  - 
%0 Journal Article
%A Temam, R.
%T On the Euler equations of incompressible perfect fluids
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:10
%D 1974-1975
%P 1-14
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SEDP_1974-1975____A9_0/
%G en
%F SEDP_1974-1975____A9_0
Temam, R. On the Euler equations of incompressible perfect fluids. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1974-1975), Talk no. 10, 14 p. http://www.numdam.org/item/SEDP_1974-1975____A9_0/

[1] Agmon, Douglis and Nirenberg - Estimates near the boundary for solutions, of elliptic partial differential equations satisfying general boundary conditions I Conm. Pure Appl. Math., 17, 1959, p.623-727. | MR | Zbl

[2] J.P. Bourguignon and H. Brezis - Remarks on the Euler equations, J. or Funct. Anal, | Zbl

[3] D. Ebin and J. Marsden - Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math. 92, 1970, p.102-163. | MR | Zbl

[4] T. Kato - On classical solutions of two dimensional nonstationary Euler equations, Arch. Bac. Mech. Anal., 25, 1967, p. 188-200, | MR | Zbl

[5] T. Kato - Non stationary flows of viscous and ideal fluids in R3, J. of Funct. Anal., 9, 1972, p. 296-305. | MR | Zbl

[6] O.A. Ladyzhenskaya - The mathematical theory o f viscous incompressible flow, Gordon and Breach, New-York, 1969. | MR | Zbl

[7] J.L. Lions - Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier-Villars, Paris, 1969. | MR | Zbl